# SDR ZZDA2007312

- Difficulty date: November 1, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 160 L24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON A/C 708 RIGHT SIDE FUSELAGE AT STATION 160 BETWEEN L24 AND L25 DENT MEASURED .141 X 1.5 X 1.4.  INSTALLED DOUBLER REPAIR AND FILLER AT RT SIDE FUSELAGE AT STA 160 BETWEEN L24 AND L25.
